# SDR FDEA201012244749

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53811139200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY SEAT TRACK RT NR6 AT FR 54.2 HAS GAP AT SLOTTED END.  ATTACH BOLT OF .026".  REMOVED, REPAIRED AND REINSTALLED DUMMY SEAT TRACK RT NR6 IAW EO 6-5310-7-3322, P2 INSTRUCTIONS.
